# SDR GTIA2022040736370

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 21,288 hours, 9,181 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME OVERWELMING IN COCKPIT/ FRONT CABIN HIGH VIBERATION ON FLOOR LOUD VIDERATION NOISE ON FLOOR -ACCOMPLISHED TSM 05-50-00-810-0-A FOR CABIN ODOR. AERO TRACER WAS USED TO FIND CONTAMINATION. NO OIL CONTAMINATION FOUND IN CABIN OR COCKPIT NO CONTAMINATON FOUND IN APU COMPARTMENT AC IS OK FOR SERVICE
